Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Blood in urine, tests okay. Could the blood be caused by excessive masturbation?

I have found that I have blood in my urine lately. I have been to the Doctor many times due to the same reason and they have done numerous tests and have said everything is ok. Could the blood be caused by excessive masturbation? I experience pain while peeing and sometimes blood comes out. Will it be ok for me to continue masturbation even though I still get a few pains during urination?
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  714
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for query,
It seems that you might have some problem in the kidney or urethra.
Consult your doctor and discuss about ultra sound of kidney to rule out stones and cystoscopy of bladder and urethra.
As there is chance of having urethritis you may stop masturbation for the time being as it may produce soreness in the urethra.
Take plenty of water.
Ok and bye.
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor